# SDR EE4Y2013060300062

- Difficulty date: May 21, 2013
- Submitted: June 4, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER SKIN CORROSION AT WS 190 AND WS 220.  THE BLENDOUTS WERE REPAIRED IAW MESSAGE COO-ILF-13-0010-02B DTD, MAY 23 2013, UNDER THE NON ROUTINE WO: A1B144, SUBJOB: 5 ITEM: 42.
